Panadol Optizorb Tablets 100

Panadol Optizorb Tablets 100

Customer declaration: I agree to use this pharmacy-only medicine strictly as directed. If symptoms persist, or if I suffer any adverse effects, I will contact my pharmacist or doctor immediately. I acknowledge that I have read and understood the information provided about this medicine.

Panadol with Optizorb Technology absorbs fast, for pain relief you can start to feel in as little as 15 minutes.

For fast, effective temporary relief of pain and discomfort associated with:

  • Headache
  • Muscular aches
  • Period pain
  • Arthritis/Osteoarthritis
  • Toothache
  • Migraine
  • Colds and flu
  • Tension headache
  • Sinus pain/headache
  • Backache
  • Paracetamol also reduces fever. 

Active Ingredients:
500mg Paracetamol

Dosage:
Adults and children over 12: 1 to 2 caplets every 4 to 6 hours up to a maximum of 8 caplets in 24 hours.
Children 7-12 years: half to 1 caplet every 4 to 6 hours up to a maximum of 4 caplets in 24 hours.

Do not use in children under 7 years.

Warnings:
For short term use only. If you’re ever unsure about the dosage, please ask your pharmacist or doctor for advice.
Do not use with other products containing paracetamol.
Consult your health care professional if symptoms persist.